Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem

Grace Hechme 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this Note we consider the Jacobi-Davidson method applied to a nonsymmetric generalized eigenproblem. We analyze the convergence behavior of the method when the linear systems involved, known as the correction equations, are solved approximately. Our analysis also exhibits quadratic convergence when the corrections are solved exactly. To cite this article: G. Hechme, C. R. Acad. Sci. Paris, Ser. I 345 (2007). © 2007 Académie des sciences.
Type de document :
Article dans une revue
Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (5), pp.293-296. 〈10.1016/j.crma.2007.07.003〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00876229
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 25 octobre 2013 - 10:21:31
Dernière modification le : jeudi 11 janvier 2018 - 06:20:23

Identifiants

Collections

Citation

Grace Hechme. Convergence analysis of the Jacobi-Davidson method applied to a generalized eigenproblem. Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (5), pp.293-296. 〈10.1016/j.crma.2007.07.003〉. 〈hal-00876229〉

Partager

Métriques

Consultations de la notice

127